# SDR SWAA050175

- Difficulty date: January 23, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 53,746 hours, 46,047 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 569670
- Part serial: MX450191
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DECLARED EMERGENCY.  AFTER TAKEOFF FLAPS WOULD NOT RETRACT OR EXTEND.  REMOVED AND REPLACED FLAP DRIVE MOTOR PER MM.
